MAUDE Adverse Event Report: Zimmer Biomet, Inc. TPRLC 133 T1 PPS HO 13X146MM; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)

Zimmer Biomet, Inc. TPRLC 133 T1 PPS HO 13X146MM; Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Catalog Number 51-104130
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
TPRLC 133 T1 PPS HO 13X146MM
Common Device Name
Prosthesis, Hip, Semi-Constrained (Metal Uncemented Acetabular Component)
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50306676
Report Number0001825034-2026-02418
Device Sequence Number10600650
Product Code KWA
UDI-Device Identifier00880304489738
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-104130
Device Lot Number3892143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown